# SDR RV3R2014FA0000291

- Difficulty date: May 1, 2014
- Submitted: May 1, 2014
- Operation: General aviation
- Aircraft: N473A
- Make and model: Robsin R22BETAII
- Aircraft serial: 2578
- Aircraft time: 5,842 hours
- Engine: Lyc O360J2A
- Engine time: 1,290 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal Block
- Part number: ALY8520LS
- Part serial: HN041535
- Condition: Melted
- Location: Alternator
- Part time: 7 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ALTERNATOR FAILED AFTER TWO DAYS AND SEVEN HOURS OF USE.  FOUND POWER OUTPUT POST SPACER MELTED.  SAME PROBLEM FOUND TWO DAYS PREVIOUS ON ALTERNATOR WITH 32.7 HOURS OF USE.  OUTPUT CABLE TO ACFT WAS FOUND ATTACHED WITH PROPER TORQUE TO POST BOTH TIMES.  BOTH ALTERNATORS, POST APPEARS TO BE MADE FROM WHITE PLASTIC MATERIAL INSTEAD OF MORE HEAT RESISTANT NYLON OR OTHER MATERIAL.
